Russian Journal of Mathematical Physics

, Volume 15, Issue 1, pp 51–57

q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients

Article

DOI: 10.1134/S1061920808010068

Cite this article as:
Kim, T. Russ. J. Math. Phys. (2008) 15: 51. doi:10.1134/S1061920808010068

Abstract

A purpose of this paper is to present a systemic study of some families of multiple q-Bernoulli numbers and polynomials by using the multivariate q-Volkenborn integral (= p-adic q-integral) on ℤp. Moreover, the study of these higher-order q-Bernoulli numbers and polynomials implies some interesting q-analogs of Stirling number identities.

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.EECSKynungpook National UniversityTaeguS. Korea

Personalised recommendations